JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Journal of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
0304-9914 
eISSN :
2234-3008 
Journal DOI :
10.4134/JKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • SOME RESULTS ON (LCS)n-MANIFOLDS
  • Shaikh, Absos Ali ;
  • Journal of the Korean Mathematical Society, volume 46, issue 3, 2009, Pages 449~461
  • DOI : 10.4134/JKMS.2009.46.3.449
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • SOME BILINEAR ESTIMATES
  • Chen, Jiecheng ; Fan, Dashan ;
  • Journal of the Korean Mathematical Society, volume 46, issue 3, 2009, Pages 609~620
  • DOI : 10.4134/JKMS.2009.46.3.609
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • DEMI-LINEAR ANALYSIS I-BASIC PRINCIPLES
  • Li, Ronglu ; Zhong, Shuhui ; Li, Linsong ;
  • Journal of the Korean Mathematical Society, volume 46, issue 3, 2009, Pages 643~656
  • DOI : 10.4134/JKMS.2009.46.3.643
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)